Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Virday rash
Feb 28, 2014

I started using viraday on february 13 and since saturday february 22 i started having some skin rashes and it is getting increased , and it covered all my body i have consulted my dr and he suggested today to stop viraday until all rashes are gone , i need here another opinion about that what shall i do in that case ? What are the consequences of stopping viraday and can i start using it back ? Is there any other alternative ? I am lost in here i dont know what can i do , and at the same time i know it is not easy to stop since my cd4 count is low 123 I need an assistance if possible Thank you

Response from Dr. Henry

rashes are fairly common when starting efavirenz (in Viraday or Atripla in USA). If mild to moderate often can continue the Viraday with symptomatic mangement and close observation since the rash usually will clear/resolve after 1-2 weeks. Stopping Viraday can sometimes lead to develop of drug resistance so the situation has to be handled carefully with close monitoring. KH



Previous
efavirenz vs nevirapine re. depression and fatique
Next
CD4 Up and Down

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement